# SDR DALA2020010407696

- Difficulty date: December 28, 2019
- Submitted: January 5, 2020
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 58,136 hours, 5,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7102, L/P 1421274) DURING INSP ON LH CTR TANK FRONT SPAR LOWER CHORD AT STA 1035, FOUND 01EA O/B FASTENER HOLE WITH CRACK INDICATION. CORRECTIVE ACTION: SUMMARY: REPAIR PERFORMED BETWEEN LBL 67 AND LBL 95 PER B777-200 SRM 57-10-10-2R REPAIR 1.
